# SDR USAA2011122200001

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - RIGHT EMERGENCY EXIT DOOR EXIT SIGN LENS BROKEN.  REPLACED BROKEN RIGHT EMERGENCY EXIT DOOR EXIT SIGN LENS IAW A320 AMM 33-51-16-0401.
